# SDR DXTA2013052005398

- Difficulty date: May 19, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 10,208 hours, 8,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT OVER MAIN ENTRY DOOR WAS SEEN TO FLICKER ON AND OFF WHILE DECENDING FOR APPROACH.  F/O NOTED A WISP OF SMOKE COMING FROM LIGHT.  AFTER UNEVENTFUL LANDING AND DEPLANEING OF PASSENGERS, INSPECTED LIGHT AND FOUND ALL BULBS WERE OUT.
